# SDR CA990401005

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 15881703
- Condition: Failed
- Location: Generator
- Component: Bendix, 30B10711A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI-DRIVE END BEARING FAILURE CAUSING MAJOR DAMAGE TO ROTOR, EXCITER STATOR, AND MAIN STATOR.  ALSO NOTED UNAPPROVED INSULATORS WERE INSTALLED (COMMERCIAL SLEEVING) INSTEAD OF THE CORRECT 5 INSULATORS P/N 22-200-026.
